按条件检索“229”条记录

已选条件: 数据来源: SCOPUS × 数据来源: CSCD × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A recursion formula for resistance distances and its applications EI SCOPUS SCIE

作者:Yang, Yujun; Klein, Douglas J.

作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math Chem Grp, Galveston, TX 77553 USA.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250010, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2013,Vol.161,Issue.16-17,2702-2715

WOS被引数:38

资源类型:期刊论文

WOS:000325663900035

2. 二阶差分方程Robin边值问题非平凡解的存在唯一性 CSCD

作者:张克玉;徐家发

作者机构:[张克玉] 齐鲁师范学院数学系, 济南, 山东 250013, 中国.;[徐家发] 山东大学数学学院, 济南, 山东 250199, 中国

来源:应用泛函分析学报,Acta Analysis Functionalis Applicata,2013,Vol.15,Issue.2,118-124

资源类型:期刊论文

3. A general maximum principle for optimal control of forward-backward stochastic systems EI SCOPUS SCIE

作者:Wu, Zhen

作者机构:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:AUTOMATICA,2013,Vol.49,Issue.5,1473-1480

WOS被引数:31

资源类型:期刊论文

WOS:000319096300046

4. On the distributivity of uninorms over nullnorms EI SCOPUS SCIE

作者:Xie, Aifang; Liu, Huawen

作者机构:[Xie, Aifang; Liu, Huawen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.211,62-72

WOS被引数:25

资源类型:期刊论文

WOS:000311599700005

5. Maximum principles for forward-backward stochastic control systems with correlated state and observation noises EI SCOPUS SCIE

作者:Wang, G.;Wu, Z.;Xiong, J.

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Xiong, J] Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2013,Vol.51,Issue.1,491-524

WOS被引数:24

资源类型:期刊论文

WOS:000315578000021

6. Sensitivity Analysis of the Matrix Equation from Interpolation Problems SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Weihai, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000327614600001

7. On the Expected Discounted Penalty Function for a Markov Regime-Switching Insurance Risk Model with Stochastic Premium Income SCOPUS SCIE

作者:Yu, Wenguang

作者机构:[Yu, Wenguang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Wenguang] Shandong Univ Finance & Econ, Sch Insurance, Jinan 250014, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

WOS被引数:1

资源类型:期刊论文

WOS:000316144400001

8. Equivalent a posteriori error estimates for a constrained optimal control problem governed by parabolic equations SCOPUS SCIE

作者:Sun, T.;Ge, L.;Liu, W.

作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan 250100, China;[ Ge, L] Shandong Computer Science Center, Jinan 250014, China;[ Liu, W] KBS, University of Kent, Canterbury, CT2 7NF, United Kingdom

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.1,1-23

WOS被引数:4

资源类型:期刊论文

WOS:000315572100001

9. VALUE DISTRIBUTION OF DIFFERENCE POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Liu, Yong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Phys & Math, FI-80101 Joensuu, Finland.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

资源类型:期刊论文

WOS:000328077300003

10. Two-tough graphs and f-factors with given properties SCOPUS SCIE

作者:Wang, Tao; Wu, Zefang; Yu, Qinglin

作者机构:[Wang, Tao] Henan Med Univ, Coll Math & Informat Sci, Inst Appl Math, Kaifeng 475001, Peoples R China.; [Wu, Zefang] Nankai Univ, LPMC TJKLC, Ctr Combinator, Tianjin 300071, Peoples R China.; [Yu, Qinglin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Qinglin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:UTILITAS MATHEMATICA,2013,Vol.90,219-237

资源类型:期刊论文

WOS:000319710700014

11. CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS SCOPUS SCIE

作者:Peng, Shige; Xu, Mingyu

作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Xu, Mingyu] Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100080, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2013,Vol.3,Issue.2,233-244

资源类型:期刊论文

WOS:000321561000006

12. Empirical likelihood inference for estimating equation with missing data SCOPUS SCIE

作者:Wang XiuLi; Chen Fang; Lin Lu

作者机构:[Wang XiuLi] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.; [Chen Fang] Sun Yat Sen Univ, Nanfang Coll, Dept Elect Commun & Software Engn, Guangzhou 510970, Guangdong, Peoples R China.; [Lin Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2013,Vol.56,Issue.6,1233-1245

WOS被引数:1

资源类型:期刊论文

WOS:000320365400010

13. Positive solutions for a fourth order discrete p-Laplacian boundary value problem EI SCOPUS SCIE

作者:Xu, J.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.18,2467-2475

资源类型:期刊论文

WOS:000327006200004

14. On Edge Colorings of 1-Toroidal Graphs CSCD SCOPUS SCIE

作者:Xin ZHANG;Gui Zhen LIU;

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University;[Gui Zhen LIU]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.7,1421-1428

资源类型:期刊论文

WOS:000320661200014

15. 内P-推理信息恢复与属性潜藏推理发现 CSCD

作者:赵树理;吴松丽;史开泉

作者机构:[赵树理] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[吴松丽] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2013,Vol.40,Issue.4,209-213

资源类型:期刊论文

16. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

17. A Rectangular Mixed Finite Element Method with a Continuous Flux for an Elliptic Equation Modelling Darcy Flow SCOPUS SCIE

作者:Li, Xindong; Rui, Hongxing

作者机构:[Li, Xindong; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000321387900001

18. Analysis of Similarity/Dissimilarity of DNA Sequences Based on Chaos Game Representation SCOPUS SCIE

作者:Deng, Wei; Luan, Yihui

作者机构:[Deng, Wei; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Deng, Wei] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:7

资源类型:期刊论文

WOS:000317208100001

19. Mean-field backward stochastic volterra integral equations SCOPUS SCIE

作者:Shi, Y.;Wang, T.;Yong, J.

作者机构:[Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, T] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Yong, J] Department of Mathematics, University of Central Florida, Orlando, FL 32816, United States

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2013,Vol.18,Issue.7,1929-1967

WOS被引数:7

资源类型:期刊论文

WOS:000319859800011

20. Well-ordered (F) spaces are D-spaces SCOPUS SCIE

作者:Yuming, X.

作者机构:[Yuming, X] School of Mathematics, Shandong University, Jinan, China

来源:Acta mathematica Hungarica,ACTA MATHEMATICA HUNGARICA,2013,Vol.139,Issue.3,245-251

WOS被引数:4

资源类型:期刊论文

WOS:000317969300004

共 12 页, 229 条记录

TOP